Open Access
Translator Disclaimer
2012 Cohomogeneity one special Lagrangian submanifolds in the cotangent bundle of the sphere
Kaname Hashimoto, Takashi Sakai
Tohoku Math. J. (2) 64(1): 141-169 (2012). DOI: 10.2748/tmj/1332767344

Abstract

We classify cohomogeneity one special Lagrangian submanifolds in the cotangent bundle of the sphere $S^n$ invariant under $SO(p) \times SO(n+1-p)$ with respect to the Stenzel metric and a Ricci-flat cone Kähler metric. Moreover, we describe the asymptotic behavior and singularities of such special Lagrangian submanifolds.

Citation

Download Citation

Kaname Hashimoto. Takashi Sakai. "Cohomogeneity one special Lagrangian submanifolds in the cotangent bundle of the sphere." Tohoku Math. J. (2) 64 (1) 141 - 169, 2012. https://doi.org/10.2748/tmj/1332767344

Information

Published: 2012
First available in Project Euclid: 26 March 2012

zbMATH: 1242.53058
MathSciNet: MR2911136
Digital Object Identifier: 10.2748/tmj/1332767344

Subjects:
Primary: 53C38

Keywords: Calabi-Yau manifold , Calibration , minimal submanifold , special Lagrangian submanifold

Rights: Copyright © 2012 Tohoku University

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.64 • No. 1 • 2012
Back to Top